Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Quitting smoking, got cough with a drop of blood, pain in chest. What can I do ?

Hi ,I am smoking from last 4 years but from one month i quit it but not completely still i took 2,3 cigreets in whole day.i got cough and having bit pain on my chest on the left side from last 1 and half month .but today i got slit very small drop of blood with cough . I am in tension please suggest me what i can do and what needs to do me for better of my health.i am quitting my cigreete too but now got tensed due to this. Thanks..
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
Hi sandeep sharma

smoking is really dangerous, but you have not reached to a level of getting its serious effects.

even violent cough can cause tearing of bronchial mucosa and blood streaks.
kindly get tuberculosis ruled out ( chest xray, sputum for AFB).
If you are elderly one, go for a CT screen of lung, because it may be a sign of malignancy.


best wishes
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor